# SDR 97ZZZM297

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND FORWARD CARGO PIT CORRODED AND BLOWN OUT SPLICE, AT BULKHEAD STATION 218 TO STATION 237 LONGERON 29R.  REMOVED CORROSION AND SPLICE FOUND TO BE OUT OF LIMITS, IAW DC-9 SRM 53-01 FIG 1.  REMOVED LONGERON CORROSION FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  FABRICATED REPAIR SPLICED TWO AND LONGERON 11 INCH BY 2.5 INCH, 10.25 INCH BY 2.5 INCH, 11 FEET BY 2 FEET P/N 2777922-3, 063 INCH THICKNESS 7075 T6, CLAD IAW DC-9 SRM 53-2 FIG 2.  (M)
